Stopped taking lorazepam Tuesday, after weaning off for 12 weeks. This is day 5 without. Really bad tremors, no sleep, nervous, feel weak. What can I take to help me with this? My primary doctor is no help. Also have heart palpitations. The pharmacist suggested melatonin for sleep - it helps a little bit. Open to any suggestions from anybody who has been through this. I am 64 years old. Please help as I do not know how much more of this I can take. Thanks to all that answer these problems.
It sounds like you may have weaned of your ativan to quickly. It can take months to be weaned of properly.
If your primary care giver doesn't agree, then find another, one who will listen to you. There's no need for you to be suffering.
Until then ask your doctor about vistaril, it does help a little.
Best wishes xx
Caravan3565; Sounds like you are doing a pretty good job so far just in case you can't get the Vistaril being is on the prescription you could get some over the counter Generic Benadryl(Diphenhydramine) it is close and just kind of settles you down and can make you a bit sleepy. This is not fair on your doctor to get you on these and not be willing to get you off of them. But if you could take the Melatonin, and BENADRYL GENERIC, DO YOU BEST TO KEEP OUT OF TO MUCH STRESS.you well beat this sir.lots of this is also in our mind and habits like we know we take a pill at 2 pm and just have to work that too out of our daily routine. And as you know keep slowly breaking the Lorazepam down as you go. Also Caravan. Believe it or not many of these clinics in town use with their treatment of stop medication, stress, smoking is the VITAMIN b -100 OR EVEN THE Vitamin B-50 and take one daily.
helps build up your system and calm down your nerves. this is in the Vitamin section of the pharmacy and this is not the regular VIT B COMPLEX THIS IS MUCH STRONGER it has 50 or the 100mg of each vitamin B SO IT IS MUCH STRONGER. AND DON'T WORRY ABOUT PEE COMING OUT DARK YELLOW THAT IS JUST THE THIAMIN IN IT. I REALLY THINK THESE WOULD BE WORTH A TRY BEING THESE WERE USED IN THE DETOX CLINICS I STOCKED UP FOR THEM. I WISH YOU THE BEST YOUR ON THE RIGHT TRACT AND IF I CAN HELP YOU JUST TYPE AWAY. WE ARE HERE cARAVAN. Chuck1957 try to rest and take it easy this weekend. Chuck.
I can speak for withdrawals, stay fully hydrated... drink lots of water. Sounds silly, however helps. Also, some foods can actually make withdrawal syptoms worse, if you notice caffiene,sugar, salmon, msg, or any food/beverage makes you feel worse after having it, you may want to cut out or reduce temporarily (I know... what's left right... everything is temporary). I agree, you have to wean off these meds very slowly! Each of us is different, although all suffering should and can be reduced. I'm so happy you're going to find a new Dr. You might want to make "your" plan. I've researched this group of meds, don't decrease more than 10% every 2 wks. If you need 3 wks, who cares, its not a race - it's a goal that you want to succeed at. You just keep progressing at your pace with the least amount of suffering! You shouldn't endure any discomfort that you can't handle. I wish you best!
I am also coming off lorazepam and I'm weaning myself which is very very hard but I found that melatonin 5 mg helps me at night I get approximately two to three hours of sleep and so do daily vitamins they help a person function better
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2011 • 1 answer
Updated 7 Oct 2011 • 3 answers
Updated 9 Jul 2017 • 8 answers
Updated 27 Jan 2015 • 3 answers
Sleep Disorders - Has anyone taken the newest sleep aid Belsomra? I have anxiety and am very nervous
Updated 10 Dec 2018 • 7 answers